# SDR DLM88001242

- Difficulty date: June 30, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 24,646 hours, 19,431 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Part serial: P80339
- Condition: Contaminated
- Part time: 10,339 hours, 17,578 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, SMELLED AN ODOR SIMILAR TO AN ELECTRICAL FIRE  IN THE COCKPIT AND CABIN.  THE LT AFT LAV FIRE DETECTOR  WENT OFF.  NO FIRE EVIDENCE WAS FOUND.  USED FLASHLIGHT TO MAKE THOROUGH SEARCH OF LAV.  SUSPECT AIR CONDITIONING.  FOUND 2 B-NUTS ON IB OF LT IB FLAP LOOSE AND 2 B-NUTS ON   UPLOCK LOOSE, TIGHTENED SAME. PERFORMED  DUCT BURN-OUT REPLACED APU AND CLEANED INLET ON ITEM NO.3 REPLACED WATER  BAGS ON OPN 5088.
